# SDR SWAA040507

- Difficulty date: February 18, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 13,593 hours, 8,006 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED SMELLING SMOKE IN AFT GALLEY AREA.  TRACED ELECTRICAL BURNT ODOR TO COFFEEMAKER.  PULLED COFFEEMAKER CB NO FURTHER ODOR.  REMOVED AND REPLACED NR 2 COFFEEMAKER PER MM.
